# SDR SIMA202003054004

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 2,911 hours, 1,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH PHOTOLUMINSECENT STRIP DAMAGED-C/A-FOUND FWD RH PHOTOLUMINSECENT STRIP DAMAGED . REMOVED AND REPLACED FWD RH PHOTOLUMINSECENT STRIP IAW AMM 33-50-21-04 .
